# SDR CALA2018053101354

- Difficulty date: May 24, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 76,044 hours, 18,860 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 19783190003
- Part serial: 1785
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DUE TO RIGHT ENGINE HYDRAULIC LOST, AIRCRAFT REQUIRES RIGHT MAIN HYDRAULIC SYSTEM FLUSH AND FILTER REPLACEMENTS.  REPLACED THE FILTER ELEMENTS IN THE PRESSURE AND CASE DRAIN MODULE FILTERS FOR THE RIGHT HYDRAULIC SYSTEM IAW AMM 29-11-00, PAGEBLOCK 201, CONDITION 2.  FLUSHED THE HYDRAULIC PRESSURE/CASE DRAIN LINE AND R & R THE PRESSURE AND CASE DRAIN FILTERS IAW AMM 29-11-17-404-027-17-404-027.  PERFORMED LEAK CHECK ON RIGHT HYD PRESSURE AND CASE DRAIN FILTERS IAW AMM 29-11. NO LEAKS NOTED.  MAIN CAUSE LEAK WAS THE RT ENGINE THRUST REVERSER OTBD ACTUATOR.
